# SDR ANCF2012121200140

- Difficulty date: December 12, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N647AV
- Make and model: Airbus A319-115
- Aircraft serial: 3467
- Aircraft time: 15,822 hours, 6,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE OF 1L DOOR WAS ACCIDENTALLY ACTIVATED BY CREW MEMBERS, THE ACTIVATION WAS UNSUCCESSFUL.  SLIDE WAS REMOVED, THE DAMPER PRE-CHARGE WAS RELEASED AND THE DOOR WAS FULLY OPENED AND OPERATIONALLY TESTED, THE SEAL OF THE DIAPHRAGM DAMPER WERE CHANGED, SERVICE TO THE ACCUMULATOR WAS PERFORMED AND THE SLIDE WAS INSTALLED.
